MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.No information available.Attempts to obtain the information has not been successful.No information available.Attempts to obtain the information has not been successful.Not applicable for this device.Not applicable for this device.Country is (b)(6).The probable cause for the missing sensor could not be conclusively determined; however, manipulation and strain can damage the internal components.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during a coronary diagnostic procedure, the manufacturer''s guidewire displayed the error message "attach wire to connector".The wire was detached and cleaned, then reattached to the connector; however, the error message remained.The procedure was completed with a new guidewire.No patient injury reported.The returned device was visually and microscopically inspected and confirmed a broken and missing sensor.This product problem is being submitted since it could not be determined when the sensor separated from the manufacturer¿s device.There is a potential for harm if the malfunction were to recur.

Brand Name
VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive
#500
san diego CA 92130
MDR Report Key12236125
Report Number3008363989-2021-00003
Device Sequence Number17417683
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(11)210415(17)240415(10)0302240978
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K161887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2024
Device Model Number10185P
Device Catalogue Number400-0300.38
Device Lot Number0302240978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1